# SDR CALA2025100709739

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N25151
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5311-02748 REV.A:WHILE PERFORMING TASKS COMMON TO EA 5311-02748 STA 1380 CARGO CUTOUT FRAME INSPECTION FOUND CO RROSION COMMON TO ADJACENT INTERCOSTAL WEB AND ANGLE. (REMOVE, F ABRICATE AND REPLACE) ESFR COMPLETED. REMOVE, FABRICATED AND REPLACED ANGLE CHIP P/N 146N5428-22,ANGLE P/N 146N5412-4,ANGLE 146N5421-11,WEB P/N 146N5212-1 AND UPPER CHORD P/N 146N5213-1,PER TRAVELERS #T25/183578,T25/1836208,GRD #5056+469980/0001, 5056469392/80001 IAW 0757-200 SRM51-40-02-0G
